# SDR AALA201704279019

- Difficulty date: April 25, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 53,102 hours, 8,392 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT #3 EMERGENCY FLASHLIGHT IN THE MID GALLEY FAILED TEST.  REMOVED AND REPLACED FLASHLIGHT IAW AMM 25-64-00.  OPERATIONAL CHECK GOOD.
